Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have high eosonophilic count, skin rashes, shortness of breath, fatigue. On ayurvedic treatment. Suggest treatment?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6224 Questions
Question
i have an eosonophilic count of 8 , skin rashes, shortness of breath, fatigue a, and wake up everyday at 3.00 , what further tests will i need to take. How do i treat this. a course of steroids helped to decrease but not completely eradicate the symptoms . am under ayuvedic treatment
Posted Wed, 31 Jul 2013 in General Health
 
 
Answered by Dr. Rahul Kumar 1 hour later
Hello,
Thanks for the query. You have a high eosinophil count. Although it is within normal range but is on higher side.
You mentioned shortness of breath, getting up in morning and relief with steroid. This suggests asthma. Additional tests like chest x XXXXXXX and pulmonary function test wil be needed to confirm diagnosis as well as rule out any collapse of lung, which can be a late complication of pulmonary tuberculosis.
Please get the above mentioned tests. Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Have high eosonophilic count, skin rashes, shortness of breath, fatigue. On ayurvedic treatment. Suggest treatment? 2 days later
The x XXXXXXX showed fibro cystic areas noted in right hilar region. The lung function test shows 89 and was termed normal . still short of breath
 
 
Answered by Dr. Rahul Kumar 10 hours later
Hello,
Thanks for the follow up.
Fibrocystic changes in lung may be a consequence of tuberculosis.
This fibrosis reduces the size of lung and hence you feel breathlessness.
Lung function test is normal but at the lower range.
I would advice you to XXXXXXX a chest physician with these reports.
Reactivation of tb is also a possibility.
Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor